Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Erection problem, viagra, testosterone, cholestrol, eosinophils high, back pain, penegra 100 mg, ascard

My age is 31 years and i am having erection problem , it appears 1 year ago when i tried to have sex but i was unable to maintain erection, i used 100mg and then 200 mg Viagra but it doesn t work at all, i tried to cure it by improve healthy food but no gain, i got married 3 months ago and problem still the same, i hardly consummate my marriage, now my erection timing is very low, my sugar level is Ok, my testosterone level is 343.80 ng/dl, my cholestrol level is 184, Eosinophils is 8% which is high and SERUM IgE is 316. i mostly feel back pain and i sleep alot, and dont have any tention, my wife is very supporting. now i am using Penegra 100 mg and some time Ascard. please help me out i will be very thankfull to you.
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Firstly you might need to consult an orthopedician to find out if you have any difficulties in your spine. Otherwise, you have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor